BibTeX record journals/dm/Klesc01

download as .bib file

@article{DBLP:journals/dm/Klesc01,
  author    = {Mari{\'{a}}n Klesc},
  title     = {The crossing numbers of Cartesian products of paths with 5-vertex
               graphs},
  journal   = {Discrete Mathematics},
  volume    = {233},
  number    = {1-3},
  pages     = {353--359},
  year      = {2001},
  url       = {https://doi.org/10.1016/S0012-365X(00)00251-X},
  doi       = {10.1016/S0012-365X(00)00251-X},
  timestamp = {Sun, 28 May 2017 13:25:28 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/Klesc01},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics